# SDR AALA201712059047

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 24,332 hours, 9,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R2 DOOR HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
